# SDR HEEA080571

- Difficulty date: July 29, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- Aircraft time: 8,566 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Bearing
- Condition: Seized
- Location: Bellcrank Assy
- Component: Bellcrank Assy
- Component part number: 412001300105
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING SEIZED. REPAIRED.
